RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 16, Issue 4  


Boris Moiseevich Levitan (photo)
The 60th anniversary of Boris Moiseevich Levitan
516
On superpositions of continuous functions
A. A. Agrachev
517
On the summability of functions analytic in star-shaped domains
V. A. Belyaev
523
On the properties of a class of integral operators in the space $L_p$
N. L. Vasilevskii
529
Stability of spline approximation and the restoration of grid functions
I. A. Pakhnutov
537
Necessary conditions for the stability of difference schemes
V. V. Kucherenko
545
A criterion for algebraic dependence of transcendental numbers
A. A. Shmelev
553
Generalization of a theorem of Griffiths concerning algebraic cycles
K. I. Kii
563
Ability of the solutions of a system of nonlinear differential equations to oscillate
J. D. Mirzov
571
On the nature of the spectrum of self-adjoint extensions of operators admitting separation of variables
V. A. Mikhailets
577
On unboundedly divisible distributions in Hilbert space
V. M. Kruglov
585
Algebraic form of aЁtheorem of Hahn–Banach type for lattice manifolds
I. I. Perepechai
595
Concerning Daniell integrals on an ultracomplete uniform space
V. P. Fedorova
601
On the problem of determining the Riemannian metric $ds^2=\lambda^2(x)|dx|^2$
Yu. E. Anikonov
611
Some generalizations of the Riemann spaces of Einstein
G. M. Kuz'mina
619
Surfaces of fundamental type with geometric genus 2 and $c_1^2|X|=1$
A. N. Todorov
623
Local decompositions of pseudo-orthogonal groups
F. M. Malyshev
633
Convergence of sequences of Riemann sums
A. Yu. Petrovich
645
On some classes of uniqueness for the solution of integral geometry problems
V. G. Romanov
657
Finite-dimensional perturbations of Volterra operators
A. P. Khromov
669
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019